# SDR 2000ZZZX711

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Te Flap
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK.  RT FLAP EXHAUST GATE INBOARD END WEB CRACKED.  CUT OUT INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 10-29-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
